Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Nguyễn Đông Yên (2007), Giáo trình giải tích đa trị, NXB Khoa học Tự nhiên và Công nghệ.[B] Tài liệu Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Giáo trình giải tích đa trị |
Tác giả: |
Nguyễn Đông Yên |
Nhà XB: |
NXB Khoa học Tự nhiên và Công nghệ |
Năm: |
2007 |
|
[3] Abdul Latif and Dinh The Luc (2013), Variational Relation Problems: Ex- istence of Solutions and Fixed Points of Contraction Mappings, Fixed Point Theory and Application 2013. 315, 1 - 10 |
Sách, tạp chí |
Tiêu đề: |
Variational Relation Problems: Existence of Solutions and Fixed Points of Contraction Mappings |
Tác giả: |
Abdul Latif, Dinh The Luc |
Nhà XB: |
Fixed Point Theory and Application |
Năm: |
2013 |
|
[4] Abdul Latif and Dinh The Luc (2014), A General Fixed Points Theorem for Multivalued Mappings That Are Not Necessarily Contractions and Applica- tions, volume 2014, Article ID 104762, 5 pages, Hindawi Publishing Copora- tion Abstract and Applied Analysis |
Sách, tạp chí |
Tiêu đề: |
A General Fixed Points Theorem for Multivalued Mappings That Are Not Necessarily Contractions and Applications |
Tác giả: |
Abdul Latif, Dinh The Luc |
Nhà XB: |
Hindawi Publishing Corporation |
Năm: |
2014 |
|
[5] Alan J. Hoffman (1952), On Approximate Solution of Systems of Linear In- equalities, Volume 49, No.4, Journal of Research of the National Bureau of Standards |
Sách, tạp chí |
Tiêu đề: |
On Approximate Solution of Systems of Linear Inequalities |
Tác giả: |
Alan J. Hoffman |
Nhà XB: |
Journal of Research of the National Bureau of Standards |
Năm: |
1952 |
|
[8] Dinh The Luc (2008),An abstract problem in variational analysis, Journal of Optimization Theory and Application, 138, 65 – 76 |
Sách, tạp chí |
Tiêu đề: |
An abstract problem in variational analysis |
Tác giả: |
Dinh The Luc |
Nhà XB: |
Journal of Optimization Theory and Application |
Năm: |
2008 |
|
[10] Noriko Mizoguchi and Wataru Takahashi (1989), Fixed Point Theorems for Multivanlued Mappings on Complete Metric Spaces, 141, 177 - 188 |
Sách, tạp chí |
Tiêu đề: |
Fixed Point Theorems for Multivanlued Mappings on Complete Metric Spaces |
Tác giả: |
Noriko Mizoguchi, Wataru Takahashi |
Năm: |
1989 |
|
[11] Sam B. Nadler, Jr. (1969), Multivalued Contraction Mappings, Pacific Journal of Mathematics, 30, 475 - 488 |
Sách, tạp chí |
Tiêu đề: |
Multivalued Contraction Mappings |
Tác giả: |
Sam B. Nadler, Jr |
Nhà XB: |
Pacific Journal of Mathematics |
Năm: |
1969 |
|
[12] Seeger, A. (1999), Eigenvalue Analysis of Equilibrium Processes Defined by Linear Complementarity Conditions, Linear Algebra Application, 292, 1 - 14 |
Sách, tạp chí |
Tiêu đề: |
Eigenvalue Analysis of Equilibrium Processes Defined by Linear Complementarity Conditions |
Tác giả: |
Seeger, A |
Nhà XB: |
Linear Algebra Application |
Năm: |
1999 |
|
[1] Hoàng Tụy (2005), Hàm thực và giải tích hàm, NXB Đại học Quốc gia Hà Nội |
Khác |
|
[6] Anulekha Dhara and Dinh The Luc (2014), A solution method for linear vari- ational relation problems, Journal of Global Optimization, Volume 59, Issue 4, pp 729–756 |
Khác |
|
[7] Bergthaller, C. Singer, I. (1992), The Distance to A Polyhedron, Linear Algebra Appl. 169, 111 - 129 |
Khác |
|
[9] Jack T. Markin (1968), A fixed point theorem for set valued mappings, Bull.Am. Math. Soc. 74, 475 - 488 |
Khác |
|
[13] N. A. Assad and W. A. Kirk (1972), Fixed Point Theorems for Set-Valued Mappings of Contractive Type, Pacific Journal of Mathematics, Volume 43, No. 3, 553 - 562 |
Khác |
|